Approximation Properties of Bivariate Generalization of Meyer König And Zeller Type Operators


Ince Ilarslan H. G. , Yıldız Özkan E.

Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica, vol.63, no.1, pp.181-191, 2017 (Journal Indexed in ESCI)

  • Publication Type: Article / Article
  • Volume: 63 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1515/aicu-2015-0004
  • Title of Journal : Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica
  • Page Numbers: pp.181-191